Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Left knee swollen and ESR value high. On cefixime. Other tests?

sir, My ESR value is very high 126. I also have swelling in my left knee. what can be the possible reason for such an high increase in ESR value. i am 22 yrs old, male. X-RAY of my left leg was normal( no joint and bone problems). haemoglobin- 11.8 ( earlier it used to be 14-15 when i was well) lymphocyte- 23% typhoid and malaria test - negative rheumatoid factor- 11.5 IU/ml (normal as told by my doctor and he told that i dont have rheumatoid arthrititis) currently my doctor prescribed me CEFIXIME and LINEZOLID tablets( ZIFI turbo). please suggest me what to do , which medicines to continue with, most importantly what foods can i take to lower my esr value. moreover any other tests that i can take to properly diagnose my problem. thank you
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
I would suggest you to show it to arthroscopic surgeon. Test you will need is MRI of the knee joint. This will give us information if there is synovitis or arthritis of the knee joint. Also if arthroscopic surgeon wants then he can do a diagnostic knee arthroscopy to confirm the diagnosis and at the same time he can also wash your knee. that will take care of your raised ESR.There is no specific food for this,
Answered: Fri, 20 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor